# SDR CA141218003

- Difficulty date: December 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shutoff Valve
- Condition: Tripped
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE LEFT ENGINE SHUT DOWN INFLIGHT DURING CLIMB. AN UNEVENTFUL LANDING WAS MADE FROM THE POINT OF DEPARTURE. SO FAR THE EMERGENCY FUEL SHUT OFF VALVE WAS FOUND TRIPPED.
